# SDR TAOA099704

- Difficulty date: September 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913TS
- Make and model: Boeing 727254
- Aircraft serial: 20250
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 824PY
- Condition: Failed
- Location: Lavatory
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD LAVATORY SMOKE DETECTOR WILL NOT TEST.  REPLACED FORWARD LAVATORY SMOKE DETECTOR, OPERATIONAL CHECK NORMAL.  (OFF-FLIGHT 6531 LGA/DCA).  (FOUND ON L/S CHECK).  (X)
